# SDR 02FDEA00309

- Difficulty date: May 6, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 23,913 hours, 5,395 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH PRIMARY & SECONDARY GEAR IND UNSAFE (RED).  REMOVED AND REPLACED GEAR HANDLE INTERLOCK RELAY-3 FOR PRIMARY GEAR POS IND SYS PER MM 32-31-00.  RESET ALTERNATE GEAR EXTENSION LEVER PER MM 32-32-00.
